MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAPLUSH - PLATINUM MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAPLUSH - PLATINUM MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DPL10015220
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial mdr is the only report being submitted for mfr #2954740-2017-00203.Product codes: krd/hcg.(b)(4).The product is expected to be returned for analysis, however it has not been received.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by a healthcare professional that the detach tip side of the deltaplush coil ((b)(4)) is longer than other coils and will push out of the microcatheter.
 
Additional Manufacturer Narrative
Based on the information, the event could not be confirmed.The product was not returned for analysis; however a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.

Brand Name
DELTAPLUSH - PLATINUM MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6714981
Report Number2954740-2017-00203
Device Sequence Number1247455
Product Code KRD
UDI-Device Identifier00878528008019
UDI-Public(01)00878528008019(17)210131(10)P11794
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K142429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberDPL10015220
Device Lot NumberP11794
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer09/14/2017
Initial Report FDA Received Date07/14/2017
Supplement Report FDA Received Date09/18/2017
Patient Sequence Number1